Previous |  Up |  Next

Article

Title: Totally inhomogeneous lattice ordered groups (English)
Author: Jakubíková, Mária
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 4
Year: 1978
Pages: 594-610
Summary lang: Russian
.
Category: math
.
MSC: 06A60
idZBL: Zbl 0432.06013
idMR: MR0498316
.
Date available: 2008-06-09T14:30:35Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101562
.
Reference: [1] G. Birkhoff: Lattice theory.third edition, Providence 1967. Zbl 0153.02501, MR 0227053
Reference: [2] L. Bukovský: Characterization of generic extensions of models of set theory.Fund. Math. 55 (1973), 35-46. MR 0332477
Reference: [3] P. Conrad D. McAlister: The completion of a lattice ordered group.J. Austral. Math. Soc. 9 (1969), 182-208. MR 0249340, 10.1017/S1446788700005760
Reference: [4] Л. Фукс: Частично упорядоченные алгебраические системы.Москва 1965. Zbl 1099.01519
Reference: [5] J. Jakubík: Center of а complete lattice.Czech. Math. J. 23 (1973), 125-138. MR 0319831
Reference: [6] J. Jakubik: Cantor-Bernstein theorem for lattice ordered groups.Czech. Math. J. 22 (1972), 159-175. Zbl 0243.06009, MR 0297666
Reference: [7] J. Jakubik: Homogeneous lattice ordered groups.Czech. Math. J. 22 (1972), 325 - 337. Zbl 0259.06016, MR 0314721
Reference: [8] J. Jakubík: Generalized Dedekind completion of a lattice ordered group.Czech. Math. J. 28 (1978), 294-311. MR 0552650
Reference: [9] K. MacAloon: Consistency results about ordinal definability.Ann. Math. Logic 2 (1971), 449-467. MR 0292670, 10.1016/0003-4843(71)90005-2
Reference: [10] R. S. Pierce: Some questions on Boolean algebras.Proc. Symp. Pure Math. Vol. 2, Lattice theory, Amer. Math. Soc, 1961, 129-140. MR 0138570, 10.1090/pspum/002/0138570
Reference: [11] R. Sikorski: A generalization of theorem of Banach and Cantor-Bernstein.Coll. Math. 1 (1948), 140-144. MR 0027264
Reference: [12] F. Šik: Über subdirekte Summen geordneter Gruppen.Czech. M. J. 10 (1960), 400-424 MR 0123626
Reference: [13] Ф. Шик: К теории структурно упорядоченных групп.Чех. мат. ж. 6 (1956), 1 - 25. Zbl 0995.90522
Reference: [14] В. 3. Byлих: Введение в теорию полуупорядоченных пространств.Москва 1961.
.

Files

Files Size Format View
CzechMathJ_28-1978-4_5.pdf 2.380Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo